# SDR SIMA200425303

- Difficulty date: September 2, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19R AT FRAME 52 AND 53 WAS FOUND TO BE CHAFED BEYOND SRM LIMITS.  BLENDED CHAFED AREA SMOOTH.  PERFORMED A DOUBLER ANGLE, TWO FILLERS, REPAIR DONE IAW EMB STATEMENT IC2004-145/3093A.  (M) SIMA
